# SDR CALA2017091803248

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 65,317 hours, 27,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8088
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,109 hours, 2,663 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, LEFT CABIN EMERGENCY LIGHT EPSU FAILED. REPLACED THE EPSU IAW 33-51-38
